# SDR ARWA20080101

- Difficulty date: January 12, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 97,547 hours, 17,670 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Mechanism
- Part number: ARH1664501
- Condition: Damaged
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREE LIGHT ILLUMINATED WHEN SLATS SELECTED IN POST FLIGHT; INSPECTION FOUND LT INBOARD SLAT DEPLOYED.  REMOVED AND REPLACED ASSEMBLY RUN NR 53A, NR 54A, NR 55A, AND NR 56A; NR 55C AND TWO (2) PULLEYS ASSEMBLY ON LT NR 7 AND NR 2 SLAT IN ACCORDANCE WITH M/M 27-80-00; REMOVED AND REPLACED INBOARD SLAT RETAINER MECHANISM IAW M/M 27-83-08.  OPERATIONAL CHECK NORMAL.
